# SDR DALA2021100606124

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,483 hours, 23,318 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 UPON GIRT BAR LUBE FOUND L4 DOOR FORWARD GIRT BAR PROXIMITY SENSOR COVER MISSING. CORRECTIVE ACTION: REPLACED COVER AND BRACKETS PER B757 AMM 25-66. C/W PERM REPAIR PER ERA 560980-14 REV A SEC V. (8028475)
